Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 751612, 17 pages
http://dx.doi.org/10.1155/2014/751612
Research Article

Positive Periodic Solutions for Impulsive Functional Differential Equations with Infinite Delay and Two Parameters

1Department of Mathematics, Hengyang Normal University, Hengyang, Hunan 421008, China
2Department of Mathematics, National University of Defense Technology, Changsha 410073, China

Received 29 June 2013; Accepted 2 October 2013; Published 5 January 2014

Academic Editor: Meng Fan

Copyright © 2014 Zhenguo Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenguo Luo, Liping Luo, and Yunhui Zeng, “Positive Periodic Solutions for Impulsive Functional Differential Equations with Infinite Delay and Two Parameters,” Journal of Applied Mathematics, vol. 2014, Article ID 751612, 17 pages, 2014. doi:10.1155/2014/751612